MathSciNet Relay Station
MathSciNet bibliographic data
MR324690 55D35
Ewing, John Sphere bundles over spheres as loop spaces ${\rm mod}\ p$. Duke Math. J. 40 (1973), 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement